# SDR SWAA2022072924121

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 834DZ AFT ENTRY DOOR (L 2) - LOWER HINGE ACCESS FWD SUPPORT BRACKET CRACKED. (MARKED) / [01] REMOVED AND REPLACED LOWER BRACKET PER AMM 20-50-11.
